# SDR GTIA2017021401787

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft time: 20,462 hours, 9,380 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT STRONG FOUL SMELL IN AFT PART OF AIRCRAFT. FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED. REACTIVATED NR 2 PACK IAW AMM 21-51-00. OPS CK'S NORMAL REF ITEM 2171858-1. APU CHANGE AND PERFORMED DECONTAMINATION OF ESC IAW AMM 21-00-00.
